View Single Post
Old 02-08-2018, 12:37 PM  
triviafriend
Junior Member
 
triviafriend's Avatar
 
Join Date: Oct 2009
Posts: 46
Default

[QUOTE=Momoftwobeauties;1252050]
Quote:
Originally Posted by Gail59tx View Post
Hi everyone, I'm new here, this is my first post. I'm currently on Lyrica, 300mg twice daily. I've been taking it for over eight years. Once or twice I couldn't get my refill in a timely manner and did I ever suffer. Here's the best way I can describe the feeling of being without it for just a few days. When taking it, it's as if a blanket covers your nerves, calming them almost like an anesthetic. Without it, my nerves suddenly awakened to a hyper sensitivity. Just the slightest breeze against my skin was very irritating. My nerves felt raw. Then there's the hot and cold flashes. Literally, one minute I'd be burning up then the next minute, I'd be freezing. Sometimes I was hot and cold at the same time, which was odd and frustrating. I would be extremely lethargic and could only eat one small meal a day. When feeling that bad, food was the least of my concerns. Lyrica withdrawal is hellish and obviously the drug reps failed to disclose this information to Doctors. Did they even mention the weight gain and swelling? Probably not. I wish I could go off of this medication but I don't know if that's possible. It really does help my fibromyalgia and nerve pain in my feet from failed surgeries. But I hate being Lyrica's slave. I've ordered some Kratom and am very hopeful that this will help my pain. If it's the miracle people say it is, I'm going to try reducing the Lyrica ever do slowly. It gives me hope that others here were able to stop eventually without too much agony. Glad to be here to share with you all.

Hello! Thank you for your post. Could you tell me if youíre having any success with the Kratom? Iím not familiar with it at all.

I so appreciate it!

Sincerely,

Momoftwobeauties
I'm so sorry you are dealing with all the problems caused by Lyrica. Why a class action lawsuit hasn't been brought against the maker is beyond me. There is hope. Water titration was the answer for me, because I would become horribly sick when I was going through withdrawal. I literally ended my taper taking a tiny bit in water...it took quite a long time, but if I did it, you can too. Sending you positive vibes!
__________________
Longbeachone
.
triviafriend is offline   Reply With Quote
"Thanks for this!" says:
backpack (05-29-2018)